# SDR F3LA2023050500051

- Difficulty date: April 9, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT CABIN - WET AREA - TOP BEAM BETWEEN FLOOR BEAMS C66 TO C68 HAS CORROSION - REF RBL 30.00.  FLOORBEAM FR 66 TO 68 RBL 30 AFTER EVALUATION FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-00-14-283-002 AND REMOVED FOR REPLACED FOR NEW FLOORBEAM, LOCATE AND DRILL AND INSTALLED IAW A320 SRM 51-44-11. MX ACTION IS ACCEPTABLE.
